# SDR ASAA2016040316226

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,542 hours, 8,992 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOKED AT RT FUEL GAUGE AND IT WAS READING 8.9+ RAPIDLY BEGAN COUNTING DOWN TO 8.49 ON GROUND WITH ENGINE SHUTDOWN & FUELER DISCONNECTED.  ACFT GROUNDED.  VERIFIED FUEL QTY IN NR 2 TANK REF ALTERNATE FUELING PROCEDURE MANUAL.  RAN FQIS BITE CHECK REF FIM 28-41, TASK 801.  NO FAULTS NOTED.
